Show simple item record

dc.contributor.authorM'Bengue, M.F.
dc.contributor.authorShillor, Meir
dc.date.accessioned2016-03-30T17:00:35Z
dc.date.available2016-03-30T17:00:35Z
dc.date.issued2008-02
dc.identifier.citationM'Bengue M.F. and Shillor M. Regularity result for the problem of vibrations of a nonlinear beam. Electronic Journal of Differential Equations, 2008(27), 1-12.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttp://hdl.handle.net/10323/4221
dc.description.abstractA model for the dynamics of the Gaonon linear beam, which allows for buckling, is studied. Existence and uniqueness of the local weak solution was established in Andrews et al. (2008). In this work the further regularity in time of the weak solution is shown using recent results for evolution problems. Moreover, the weak solution is shown to be global, existing on each finite time interval.en_US
dc.language.isoen_USen_US
dc.subjectNonlinear beamen_US
dc.subjectExistence and uniquenessen_US
dc.subjectEnergy balanceen_US
dc.subjectPseudomonotone operatorsen_US
dc.subjectRegularityen_US
dc.titleRegularity result for the problem of vibrations of a nonlinear beamen_US
dc.typeArticleen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record